|after hepatits c treatment pain
Sep 8, 2013
How to ask my doctor for pain meds for the pain in my legs . its been 1 year since ive completed treatment plan and pain is still extremely painful. please help me
| Response from Dr. Taylor
It is not common to experience leg pain due to hepatitis C virus infection. A rare exception would be cryoglobulin-related vasculitis, an inflammatory illness due to chemicals made by the hepatitis C virus. This typically improves with hepatitis C cure. I would ask your doctor to help evaluate the source of your pain, the reason for you pain, so you can access optimal care. All best to you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Licking Genital Worried I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Can Saliva Transmit Hepatitis B?
- Chances Of Getting Cervical Cancer If You Are Monogamous
- Emotional Effects Of Stds
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.